Vector-valued holomorphic functions revisited

被引:0
|
作者
W. Arendt
N. Nikolski
机构
[1] Universität Ulm,
[2] Abteilung Mathematik V,undefined
[3] Helmholtzstr. 18,undefined
[4] 89081 Ulm,undefined
[5] Germany (e-mail: arendt@mathematik.uni-ulm.de) ,undefined
[6] Université Bordeaux I,undefined
[7] UFR de Mathématiques et Informatique,undefined
[8] 351,undefined
[9] cours de la Libération,undefined
[10] 33404 Talence,undefined
[11] France,undefined
[12] (e-mail: nikolski@math.u-bordeaux.fr) ,undefined
来源
Mathematische Zeitschrift | 2000年 / 234卷
关键词
Mathematics Subject Classification (1991): 46G20;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:777 / 805
页数:28
相关论文
共 50 条